Coldmol
Por favor, regístrese para que podamos notificarle una respuesta
Coldmol is indicated for the relief of the symptoms associated with cold and influenza such as nasal congestion, sniffing, headache, minor aches and pains. Each uncoated tablet contains: Paracetamol BP 500 mg, Phenylephrine Hydrochloride BP 5 mg, Chlorpheniramine Maleate BP 2 mg, Caffeine (anhydrous) BP 15 mg.
No se encontraron opiniones